MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LONG NAIL KIT R2.0, TI, LEFT GAMMA3® Ø11X300MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LONG NAIL KIT R2.0, TI, LEFT GAMMA3® Ø11X300MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 3325-0300S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a gamma nail broke and the patient required revision surgery.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please note corrections to h3, h6 method code, h6 results code and h6 conclusion codes.The reported event could not be confirmed since the device was not returned for evaluation and no other evidence was provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A device inspection was not possible since the affected device was thrown away and x-rays were provided in the communication chain but those belonging to the initial and first revision surgery were not related to the reported product or the reported event so no medical opinion was sought out.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on the provided information during the communication the nail broke due to pseudarthrosis, the root cause can be attributed to patient related.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
LONG NAIL KIT R2.0, TI, LEFT GAMMA3® Ø11X300MM X 125°
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14249928
Report Number0009610622-2022-00158
Device Sequence Number4302652
Product Code HSB
UDI-Device Identifier07613153313458
UDI-Public07613153313458
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200869
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2023
Device Model Number3325-0300S
Device Catalogue Number33250300S
Device Lot NumberK0694DF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2022
Supplement Date Received by Manufacturer08/25/2022
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown